# SDR SIMA202005076003

- Difficulty date: May 6, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 37,950 hours, 35,184 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 1649
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD BANGING NOISE FROM UNDERNEATH THE COCKPIT DURING CRUISE AND DESCENT "TRANSFERRED TO NRWC 808-DFW-03838"-C/A-REMOVED AND REPLACED RH MLG UPLOCK BOX IAW EMB 140 AMM 32-33-10. FNC, OPS, AND LEAK CHECKS GOOD. NO BANGING NOISES NOTED.
